# SDR GTIA040698

- Difficulty date: July 31, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RED GEAR UP AND LOCK LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION.  RECYCLED GEAR PER QRH.  LIGHT WENT OUT ABOUT 45 SECONDS AFTER RETRACTION.  LUBRICATED RT MAIN GEAR UPLOCK MECH.  REMOVED AND REPLACED RT MLG POSITION SWITCH.  REMOVED AND REPLACED SENSOR D1-27.  (M)
